# SDR 95ZZZM729

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232BH
- Make and model: Beech C-99
- Aircraft serial: U232
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pwr Pack Motor
- Part number: 1153800025
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 418 - LEFT MAIN LANDING GEAR WOULD NOT EXTEND.  MANUALLY EXTENDED GEAR.  REMOVED AND REPLACED HYDRAULIC POWER PACK MOTOR.  OPS CHECKED NORMAL.  (M)
